# SDR AALA200810373

- Difficulty date: November 26, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 68,141 hours, 31,424 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY INBOARD GALLEY MOUNT CORRODED IN HOLE AND TOP.  NEW GALLEY MOUNT WAS INSTALLED PER SRM 51-01.
